# SDR AALA202510209177

- Difficulty date: October 17, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 59,468 hours, 40,999 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Warning Message
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF WHEN RAISING THE FLAPS TO UP POSITION, F/CTL FLAPSFAULT CAUTION MESSAGE APPEARED.  ECAM ACTIONS DID NOT RECTIFY SITUATION.  AFTER TROUBLESHOOTING AND QRH PROCEDURES, IT WAS DETERMINED THAT FLAPS TWO AND THREE POSITIONS CLEARED ECAM WITH NO STATUS PAGE MESSAGES. RETURNED TO PHL FOR NORMAL LANDING, UNDER MAX LANDING WEIGHT.  MAINTENANCE ACCOMPLISHED TSM 27-51-00-810-810-A, PERFORMED SATISFACTORY RESET OF THE TORQUE LIMITERS OF THE FLAP SYSYTEM.
